This is major, guys. Excessive, long-term use of Antibiotics can cause years afterward of ill health if not treated correctly. Antibiotics wipe out ALL your bacteria in your gut, good or bad. When you finish, your immune system is weak and the bad bacteria start up and are soon overwhelming your gut and starting cycle after cycle of problems.
Signs that you are overburdened with bad bacteria:
- constipation or diarrhea
- Acne or other skin rashes
- sensitivity to foods
- gas, especially gas that smells
- little bumps on the backs of your arms (from shoulder to elbow)
- dark circles under your eyes
The only way I know if to correct this balance is to take a heavy-duty, high quality probiotic, that contains 4 bacteria - bifidum, acidophilus, thermophilus, and bulgaricum. All 4 are necessary - they all work together. Eating yogurt WILL NOT give you the numbers of bacteria you need. A good dose of probiotic will deliver 5 billion units of good bacteria.
To me, this is your #1 problem, not just acne-wise, but every other way-wise too. Overflow of bad bacteria can affect mood and all sorts of things.
Boy of sun, I'm still interested in knowing your age and if you don't mind sharing, your race. Certain races handle certain kinds of food better or worse than others.
Natren makes a wonderful probiotic, although very expensive. Nutrafina's Flora Essentials is what my family takes, every day, for the rest of their lives. It's our #1 thing to do. If I only had money for one supplement, that would be my choice. It's that important.